# SDR DALAFAR145SDR103

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM UPPER CAP AT FS 325 RBL 30 TO RBL 51.  CONDITION FOUND DURING FLOOR COVERING REPLACEMENT.  REF DAL NON-ROUTINE CARD 336.  REPAIRED PER SRM 53-00-51 FIG 201.  CLASSIFIED AS LEVEL 2 CORROSION.
